# SDR 29GA2016061900001

- Difficulty date: June 18, 2016
- Submitted: June 19, 2016
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 34,324 hours, 37,864 cycles
- Engine: Ge CT79B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONFIG ILLUMINATED DURING CLIMBOUT AND THEN WAS INTERMITTENT THROUGHOUT FLIGHT.  FOUND MLG STRUTS NOT FULLY EXTENDING, CAUSING WOW SWITCHES TO INTERMITENTLY ACTIVATE CAUSING CONFIGURATION WARNING.  FOUND MLG STRUTS UNDER SERVICED.  SERVICED BOTH MLG SHOCK STRUTS IAW AMM 12-30-32-03.
